# SDR SWAA2022010450042

- Difficulty date: December 3, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRSION FWD CARGO BAY AFT SHIELD BS 500+6; +14 RBL 24 ; / [01] EVALUATED SHIELD; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED EVALUATED SHIELD; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] DRILLED NEW AFT SHIELD P/N 143A8126U31ATSMRO BS 500- 500A RBL 24 IAW SRM 51-40-05-0G-0; DWG 143A0080; [04] UPDATED PARTS TABLE VERIFIED ALL STEPS COMPLETE; [05] REJECT- PART TOPCOATED PRIOR TO OK TO TOPCOAT; CANNOT READ P/N TO VERIFIY.; [06] FAULT RAISED IN ERROR FOR CORRECTIVE ACTION ENTRY 5.; [07] VERIFIED CORRECTIVE ACTION ENTRY 3.
